# SDR UPS02439696

- Difficulty date: October 12, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 280001
- Part serial: 6430
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON PREFLIGHT CREW QXYGEN WAS 10 AT TOP OF CLIMB QUANTITY WAS 6.5 MONITORED FOR THE NEXT 25 MINUTES AND QUANTITY DROPPED TO 5.5 NOTIFIED DISPATCH AND RETURNED TO SDF.   REMOVED AND REPLACED BOTH CREW O2 BOTTLES PER MM 12-15-08 REMOVED AND REPLACED 2ND OBS O2 REG. AND MASK PER MM 35-11-07 AND OPS CHECKED PER 35-11-07(MASK ASSY P/N 358-1510V S/N N/S/N LOC FIRST OBS
